# SDR 07FDEA04510

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340088
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT RT WING LOWER SKIN RIB 11-12, P15-16.  REPAIR PERFORMED BY BLEND OUT CORROSION AND REPROTECTION IAW EA 6-5720-112459 AND RAS/BAE/1005301/2007 ISS A.
